Journal article icon

Journal article

SOME PROPERTIES OF MAXIMAL MEASURES ON COMPACT CONVEX-SETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100061156

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY More from this journal
Volume:
94
Issue:
SEP
Pages:
297-305
Publication date:
1983-01-01
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
Pubs id:
pubs:13625
UUID:
uuid:8fd82e97-fa26-44a3-888a-7e7a277afcf0
Local pid:
pubs:13625
Source identifiers:
13625
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP